# SDR Q2S2010F00035

- Difficulty date: February 26, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65B172261
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WS NR 0631, WC NR 57-830-01-01.  LT WING L/E FRONT SPAR LOWER CHORD AT APPROX OLES 1305 FOUND EXFOLIATION.  REPAIR CARRIED OUT IAW EN NR 1020-10.  FORM 8100-9 DATED 22, MARCH 2010 ISSUED FOR THE REPAIRED.
